# SDR R292001F00000

- Difficulty date: November 29, 2001
- Submitted: December 10, 2001
- Operation: Air carrier
- Aircraft: N3160L
- Make and model: Cessna TU206F
- Aircraft serial: U20602815
- Engine: Cont TSIO520*
- System (JASC): 2434 · DC Generator-Alternator
- Part: Bolt
- Part number: MDW100211
- Condition: Loose
- Location: Alternator
- Part time: 500 hours
- Component: Alternator
- Component part number: 99105921
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, MECHANIC DISCOVERED THE FOUR INTERNAL WRENCHING BOLTS (PN:MDW 10021-1) THAT HOLD THE FRONT CASE (PN ASG 120561) HALVES TOGETHER, WERE LOOSE.  THE SAFETY WIRE FROM THE BOLT HEAD TO THE THROUGH BOLT RETAINER (PN ASG 100091) ON EACH BOLT WAS STILL INTACT.  SUSPECT ALTERNATOR WAS NOT PROPERLY ASSEMBLED WITH BOLTS ONLY SNUGGED DOWN VICE BEING TORQUED TO THE PROPER VALUE PRIOR TO BE SAFETY WIRED.
